| Model Number |
346368 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/17/2019
Type of Reportable Event
Malfunction
Event or Problem Description
This atrial lead was capped during a system explant due to suspected subclavian crush.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.